# SDR 96UAL900262

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF WARNING HORN SOUNDED, RETURNED TO BLOCKS.  *S/D*  MAINTENANCE PERFORMED OPERATIONAL CHECK OF TAKEOFF WARNING SYSTEM WITH NO FAULTS FOUND.
